# SDR UIEA2018021300213

- Difficulty date: February 11, 2018
- Submitted: February 23, 2018
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 82,689 hours, 23,935 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock
- Part number: 32830863
- Part serial: GRTC8884
- Condition: Malfunctioned
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K, O

## Discrepancy

IDLE DISAGREE EICAS CAUTION DURING LANDING.   REPLACED THE RIGHT ENGINE THRUST REVERSER INBD ELECTRO MECHANICAL BREAK LOCK IAW AMM 78-34-07.  OPS CHECKED NORMAL.
